Irritant Dermatitis



Related Terms: Allergic Contact Dermatitis, Eczema, Levocetirizine, Allergy, Betamethasone Dipropionate, Clobetasol, Cosmetics Allergy

Recently Answered Questions


Allergy on the head part of my penis and inner skin of my penis.
Query: Hi, I am a 26 year old male. I am having some allergy on the head part of my penis and the inner skin of my penis. Consulted a local doctor. The doctors are saying that, it is just an allergy and giving some tablets and ointments. But it is not recovering. Give me your advice.  Read Full »
Dr. Kalpana Pathak
Dermatologist

Answer: Hi, Thanks for writing to us. There could be many causes for such lesions like fungal infection (candidal balanoposthitis), lichen planus, irritant dermatitis, and etc. Candidal BP is the most common cause amongst all. So right now, I would advise you that, wash the area with lukewarm water twic...  Read Full »
 
What could the red spots on my thigh be?
Query: Hello doctor, I found 8-10 red spots on my upper right thigh and a few weaker spots on the right and left leg. They are not itchy. I noticed them just this morning.The spots are red in color. Their size is about 1/16" to 1/8" diameter. I am taking Flonase since last week. Should I quit taking it? W...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. I have viewed the pictures (attachment removed to protect patient identity) It is a case of papular urticaria, a type of insect hypersensitivity reaction with irritant dermatitis. It is a very common problem and harmless too. It has nothing to do with Flonase (Fluticas...  Read Full »
 
My face is burnt after using bleach. Please suggest some cream.
Query: Hi doctor, I used bleach on my face two months back, and my face is burnt due to this. My skin is peeling now, and I cannot use any cream or soap, as it starts burning. I had been to the dermatologist, and he gave me Emolene and Eumosone. I have been using it from past 1.5 months, but the results ar...  Read Full »
Dr. Rakesh Kumar Bahunuthula
Dermatologist

Answer: Hi, Welcome to icliniq.com. Use of strong cosmetics and bleaches does affect the natural look of the skin. In a few people with sensitive skin, it does lead to irritant dermatitis. The essential step in the management of such a situation is adequate sun protection. Sun exposure only further worsen...  Read Full »
 
My lesion turned black after application of cider vinegar. What to do now?
Query: Hi doctor, I have ringworm on my arm. I used Daktarin and that did not work. Then I used cider vinegar and it has turned black. Should I be worried?  Read Full »
Dr. Jyotisterna Mittal
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern. Also I have viewed the attached pictures (attachment removed to protect patient identity). This is irritant dermatitis which has developed due to the use of vinegar. It is very less probable that the fung...  Read Full »
 
I washed my penis with Dettol handwash liquid. Will this cause any harm?
Query: Hi doctor,My partner and I had sex yesterday night. I used condoms and after sex, I washed my penis with plain water and not with soap. I rinsed my mouth with plain water, I did not brush. After four hours, I washed my penis with Dettol hand wash. After that, I took a bath tonight. I am worried now....  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hello, Welcome to icliniq.com. I do not see anything to be worried here unless there are some symptoms you or your partner are experiencing. It is too early to have symptoms. I am not sure if you are worried about sexually transmitted infections. If so, you have used a condom while having intercou...  Read Full »
 
How to get my acne scars removed?
Query: Hi doctor, I am a 24 year old female. My height is 158 cm and my weight is 50 kg. I have severe acne scars on my face, back, lower back and below the neck. I have pimples on my face. I am using Benzoyl peroxide for the same. I have attached my photos here. My problems also include hair fall, thinnin...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Benzoyl peroxide will not work on your acne as you are having grade 4 acne (attachment removed to protect patient identity). You need to start Isotretinoin immediately. Let me know your marital status, because you should not get pregnant while on Isotretinoin and at least...  Read Full »
 
Minoxidil - A Commonly Used Drug for Hair Fall
Article Overview: This article discuses the mechanism of action, uses, side effects and precautions of Minoxidil.  Read Article »
Dr. Suvash Sahu
Dermatologist

Overview of Minoxidil Minoxidil is the only drug, which has received FDA (The Food and Drug Administration - United States Department of Health and Human Services responsible for protecting and promoting public health) approval with proven biological actions in enhancing the esthetic appearance (hai ...  Read Article »
 
Dermatitis - a Distressing Disease
Article Overview: This article discusses various phases of dermatitis (also known as eczema) with their causes and management.  Read Article »
Dr. Suvash Sahu
Dermatologist

Eczema is a group of skin conditions with different causes, but clinically similar presentation. These are defined as a pattern of skin inflammation having characteristic morphologies during its acute, subacute and chronic phases. Phases of Eczema Acute phase. Subacute phase. Chronic phase. ...  Read Article »
 
There is itching and irritation with red patches in the skin. Please help.
Query: Hi doctor, Few days before, my skin got irritated. I thought it was natural. Last night, just after washing my face with facewash, my skin got red patches in the morning and I have itching type sensation. It looks very awkward. Please help me.  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. Irritation and itching on the face can be due to seborrheic dermatitis, polymorphous light eruption, irritant contact dermatitis, and many more. It would be easier for me to make a diagnosis if I see the picture. Can you please attach your clinical pictures of the face?...  Read Full »
 
Why is balanitis not responding to T-Bact and Augmentin 625?
Query: Hello doctor,I have balanitis on the head of my penis, below the foreskin. I am applying T-Bact and taking Augmentin 625 as an oral pill. It has been four days since I have started the medication. It is not going, though itching has reduced somewhat. Please help.  Read Full »
Dr. Ashwini V Swamy
Dermatologist

Answer: Hi, Welcome to icliniq.com. Balanitis can be either bacterial, fungal, viral or non-infectious. The most common being fungal. It is difficult to say without seeing your clinical picture. Please attach your clinical picture along with your query so that it is convenient for me to comment on your c...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Irritant Dermatitis? We have medical experts to help you right away.

Ask a Doctor Online Now!